# SDR ABXA9900010

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: H2024B
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

AFTER CLIMB-OUT, AFTER TURNING LAST CTC ON, CARGO DOOR WARNING LIGHT ILLUMINATED.  DUMPED 20,000 POUNDS OF FUEL AND RETURNED TO ILN.  FOUND LOWER DOOR JAMB SWITCH ARM BENT.  REPLACED SWITCH.  PRESSURIZED AIRCRAFT.  DOOR INDICATION LIGHT, OPS CHECKED GOOD.
